| Model Number |
G158 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
08/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered anti-tachycardia pacing (atp) and four electrode shocks for two ventricular arrythmia episodes.In both episodes, the ventricular rate accelerated after the first shock was delivered.The rhythm was converted with the second shock in both episodes.This crt-d remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.